# SDR AALA202409161868

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,889 hours, 16,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: FR0399
- Condition: Faulty
- Location: Door Assist
- Part time: 42,949 hours, 17,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE R1 DOOR ASSIST BOTTLE WAS FAULTED AND NEEDED TO BE SERVICED. REPLACED R1 DOOR DAMPER CYLINDER PER AMM 52-11-14.
